Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can vioxx and celebrax give you a heart attack?

Hello Dr I Took a Massive M I in 2008 after having been taking VIOXX and CELEBRAX, I am trying to get some proof that these Poison Pills were responsible for the Heart Attack , I was Flat Lined for 3 Min 45 Sec and now I have to take a lot of pills and I have Three Steints inserted in my heart, my life is ruined can you help me.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Both Vioxx and Celebrax do not cause side effects which can directly result into a Myocardial infarction.The commonest side effects of the above drugs include gastritis, rashes, diarrhea etc.

Wish you good health.

Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor